MathSciNet Relay Station
MathSciNet bibliographic data
MR1965435 (2004c:90072) 90C32 (90C47)
Lai, H. C.; Liu, J. C. Minimax fractional programming involving generalised invex functions. ANZIAM J. 44 (2003), no. 3, 339–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement